# SDR UPS02839881

- Difficulty date: October 18, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841502
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 LT WING STR 51 I/B END, STR END FITTING CRACKED.  RECEIVED NEW FITTING LOCATED AND DRILLED IAW DC8 SRM 51-1-24.  INSTALLED IAW DC8 SRM 51-3-0 & 51-1-20D.
